Behavior of the Double-Layer Potential for a Parabolic Equation on a Manifold

Authors

  • J. N. Bernatskaya

Abstract

We prove that, similarly to the double-layer potential in Rn , the double-layer potential constructed in a Riemann manifold of nonpositive sectional curvature has a jump in passing through the surface where its density is defined.

Published

25.05.2003

Issue

Section

Research articles

How to Cite

Bernatskaya, J. N. “Behavior of the Double-Layer Potential for a Parabolic Equation on a Manifold”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 5, May 2003, pp. 590-03, https://umj.imath.kiev.ua/index.php/umj/article/view/3935.